# SDR UALA2011102805848

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,190 hours, 21,686 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shield
- Part number: BC1083074S
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUCK BEAM SHIELD FOUND HANGING DOWN.  SHIELD REMOVED & PLACED IN LOB.  NO DAMAGE TO BEAM.  LOWER SURFACE OF THE BEAM MUST BE INSPECTED FOR DAMAGE BEFORE SHIELD IS REPLACED.  INSTALLED NEW SHIELD AND HARDWARE.
